EconPapers    
Economics at your fingertips  
 

Approximate Best Proximity Pairs in Metric Space

S. A. M. Mohsenalhosseini, H. Mazaheri and M. A. Dehghan

Abstract and Applied Analysis, 2011, vol. 2011, 1-9

Abstract:

Let ð ´ and ð µ be nonempty subsets of a metric space ð ‘‹ and also 𠑇 ∶ ð ´ âˆª ð µ â†’ ð ´ âˆª ð µ and 𠑇 ( ð ´ ) ⊆ ð µ , 𠑇 ( ð µ ) ⊆ ð ´ . We are going to consider element ð ‘¥ ∈ ð ´ such that ð ‘‘ ( ð ‘¥ , 𠑇 ð ‘¥ ) ≤ ð ‘‘ ( ð ´ , ð µ ) + 𠜖 for some 𠜖 > 0 . We call pair ( ð ´ , ð µ ) an approximate best proximity pair. In this paper, definitions of approximate best proximity pair for a map and two maps, their diameters, 𠑇 -minimizing a sequence are given in a metric space.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/596971.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/596971.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:596971

DOI: 10.1155/2011/596971

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:596971